| Model Number |
14500-5A |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
01/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm the reported the uncommanded bolus.Lot release records were reviewed and the product lot met all acceptance criteria.
Event or Problem Description
It was reported that the patient received an alert that says their bg levels was "low" (exact bg levels was not provided).A review of the patient's history in the omnipod personal diabetes manager (pdm) found an uncommanded insulin delivery bolus of 1 unit of insulin at 2:08 am was given without the patient's action.